# SDR AALA20150406020

- Difficulty date: April 3, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 52,838 hours, 6,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B121506
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED THE POWER SUPPLY FUSE & GOOD OPERATIONS TEST IAW AMM 33-51-06.
